# SDR ABXA9600600

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46157
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1820
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT INDICATE DISARMED.  RELAMPED EMERGENCY EXIT LIGHT, OPS CHECK GOOD.
